# SDR C2XA03CL169

- Difficulty date: September 18, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- Engine: Allsn AE3007A
- System (JASC): 3431 · Localizer/VOR System
- Part: Antenna
- Part number: S672002
- Condition: Faulty
- Location: Radio Altimeter
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2068 THE CREW REPORTED A LANDING GEAR WARNING AT 10,000 FT.  MAINTENANCE INSPECTED AND REPLACED BOTH NR 2 RADIO ALTIMETER ANTENNAS.  OPERATIONAL CHECKS WERE GOOD.
